# SDR B3OR20050718

- Difficulty date: July 18, 2005
- Submitted: July 19, 2005
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna 210N
- Aircraft serial: 21063559
- Aircraft time: 6,214 hours, 4,752 cycles
- Engine: Cont IO550*
- Engine time: 934 hours, 1,502 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Pipe
- Part number: 646205
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 934 hours, 1,502 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LT MAGNETO FOR TBO, THE NR 4 CYLINDER INTAKE PIPE HAD TO BE REMOVED FOR ACCESS TO THE MAGNETO. REMOVAL OF THE INTAKE PIPE REVEALED THAT THE INTAKE PIPE HAD A CRACK IN THE FLARE END THAT IS SECURED TO THE CYLINDER INTAKE PORT. FURTHER INVESTIGATION REVEALED THAT THE NR 4 INTAKE PIPE WAS THE ONLY PIPE FOUND IN THIS CONDITION. THIS ENGINE HAD AN INTERMITTENT PROBLEM OF RUNNING ROUGH FOR A FEW MOMENTS THEN BACK TO RUNNING NORMALLY. ALL IO-550P OPERATORS SHOULD BE MADE AWARE OF THIS PROBLEM.
